Meiji Repository >
020 紀要 = Bulletin >
120 商学部 = School of Commerce >
明大商学論叢 >
第078巻(1-3) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/1932

Title: ケインズの自己利子率理論
Authors: 渡辺,良夫
Shimei: 明大商學論叢
Volume: 78
Issue: 1-2-3
Start page: 133
End page: 156
ISSN: 0389-5955
Issue Date: 25-Mar-1996
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00006058
URI: http://hdl.handle.net/10291/1932
Appears in Collections:第078巻(1-3)

Files in This Item:

File Description SizeFormat
shogakuronso_78_1-2-3_133.pdf1.38 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで